S. A. Grigorian, R. N. Gumerov

On a covering group theorem and its applications

(Lobachevskii Journal of Mathematics,

Vol.10, pp.9-16)

Let $p:X\to G$ be an $n$-fold covering of a compact group $G$ by a connected topological space $X$. Then there exists a group structure in $X$ turning $p$ into a homomorphism between compact groups. As an application, we describe all $n$-fold coverings of a compact connected abelian group. Also, a criterion of triviality for $n$-fold coverings in terms of the dual group and the one-dimensional $\check{C}$ech cohomology group is obtained.



DVI format (35 Kb), ZIP-ed DVI format (17 Kb),

ZIP-ed PostScript format (47 Kb)